Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

August 10, 2020Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 10, 2020, 3:13 PM EDT for Sumter County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 3:13 PM EDT (19:13 UTC)
Expired
Aug 10, 2020, 4:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Sumter County, GA

The radar

The Ft Rucker radar (KEOX), 116 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WWUS82 KFFC 101913
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 10 2020
 
GAZ103-104-102000-
Sumter GA-Webster GA-
313 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 400 PM EDT...

At 313 PM EDT...a strong thunderstorm was near Croxton Crossroads, or
10 miles southwest of Americus...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Plains, Sumter, Dumas, Maddox and Croxton Crossroads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3190 8437 3192 8438 3197 8444 3193 8445
      3192 8446 3192 8451 3213 8448 3211 8421
      3192 8421 3192 8434 3187 8434
TIME...MOT...LOC 1913Z 359DEG 8KT 3198 8437 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 1:55 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 10, 1:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
155 PM EDT Mon Aug 10 2020

.UPDATE...

With convection rapidly developing over the north and central
over the last hour, scattered showers and thunderstorms are
ongoing across the forecast area. Clearing skies this morning
allowed for quick diurnal heating and rapid destabilization, with
SBCAPE values ranging from 2500-3500 J/kg. A line of thunderstorms
associated with the upper level shortwave embedded within the
northwesterly flow aloft has furthermore entered far northern
Georgia. This complex is expected to hold together as it pushes
south this afternoon and evening. With greater than originally
anticipated across the forecast area, there is a chance for some
thunderstorms to become strong to severe. Damaging winds will be
the primary hazard with any severe thunderstorm that occur.
Locally heavy rainfall, frequent lightning, and hail up to 1 inch
are also possible.

Updated for the 18Z Aviation Discussion.

King

&&

.PREV DISCUSSION... /Issued 737 AM EDT Mon Aug 10 2020/

PREV DISCUSSION... /issued 336 AM EDT Mon Aug 10 2020/

SHORT TERM /Today through Tuesday/...
A stalled out frontal boundary was the initial impetus for
convection across North GA but NW flow transitioned the activity
quickly across Central GA where activity is finally dying out.
Have kept in low end pops for the remainder of the overnight period
as we continue to see some activity from time to time across North
GA at this hour.

Looks to be an active day across the area as a strong shortwave
moves through the Tennessee Valley and into North GA at the prime
heating hours. Although instability is not all that impressive in
the models, complex should be maintained as it progresses through
the forecast area. With precipitable water values around 2 inches
and aforementioned marginal instability, will go with likely pops
for the entire area. Scattered strong and isolated severe storms
will be likely with this activity.

Focus will shift to Central GA for Tuesday as shortwave energy
progresses past the northern portions. Still enough moisture and
instability for all areas to warrant at least low end chance pops
but 2.10 PW values over Central GA warrants continued high end
chance to low end likely values. With light flow and persistent
convection , will need to watch for localized flooding.

Generally 100 to 105 for heat indices through the short term and
focused on Central GA. Enough to make a mention in the HWO but no
advisories needed.

Deese

LONG TERM /Tuesday Night through Sunday/...
A somewhat typical summertime pattern will be in store for
the long term highly characterized by weak flow aloft and broad
weak surface high pressure with an embedded surface trough across
the area. The nature of the upper flow will allow for weak short
waves to move to the area that would enhance the chances for showers
and thunderstorms along with abundant moisture with daytime instability.
The shower and thunderstorm chances will favor the afternoon and
evening but not necessarily end at night.

The abundant moisture across the area will also lead to heat indices
in the 100 to 105 range for at least portions of north and central GA
through the weekend, with spotty heat indices of 105 to 110 on Wednesday.

BDL

&&

.AVIATION...
18Z Update...
Primarily VFR conditions are in place at all TAF sites as the
period begins, and in spite of some MVFR ceilings associated with
TSRA, should continue through the remainder of today. Scattered
TSRA is ongoing across the forecast area and is expected to
increase in coverage this afternoon as a line of storms in north
Georgia pushes south. A TEMPO group for TSRA is in place from
18-22Z, but will likely need to be extended in ensuing TAF
updates. Patchy fog and vsby restrictions are possible overnight
where heavy rain occurs, particularly in central Georgia near MCN.
While some gusty winds are expected with any TSRA that occurs,
the prevailing winds will remain W to NW through the period, at
5-8 kts this afternoon and 5 kts or less overnight.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          93  72  91  71 /  60  40  40  40
Atlanta         92  73  90  72 /  70  40  40  30
Blairsville     85  67  86  66 /  70  40  40  40
Cartersville    92  71  91  72 /  70  40  30  30
Columbus        96  75  95  73 /  60  50  50  30
Gainesville     89  70  89  71 /  60  40  30  30
Macon           95  73  92  72 /  60  50  50  40
Rome            93  72  92  72 /  70  40  30  30
Peachtree City  93  73  91  72 /  60  40  40  30
Vidalia         94  74  91  73 /  60  50  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Mon Aug 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected over north and
central Georgia, most so this afternoon into tonight. A few storms
will be strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected Tuesday through
Sunday. A few storms will be strong to severe with damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the weekend. Tuesday and Wednesday will be
the hottest days with spotty heat indices of 105 to 110. Those outside
for prolonged periods should make sure to take precautions from the
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 10, 2:33 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 10 2020

GAZ104-101915-
Sumter GA-
233 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 315 PM EDT...

At 233 PM EDT...a strong thunderstorm was over Americus...moving
south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Plains, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar,
Croxton Crossroads, New Era, Huntington, Maddox and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3191 8427 3194 8442 3197 8444 3202 8444
      3216 8435 3216 8427 3210 8399 3209 8398
      3207 8399 3206 8398 3205 8398 3205 8397
      3203 8396 3191 8400
TIME...MOT...LOC 1833Z 008DEG 5KT 3207 8427

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 10, 2:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Mon Aug 10 2020

GAZ020>023-025-032>035-101930-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-
Bartow GA-Forsyth GA-Gwinnett GA-
239 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTH FULTON...NORTHWESTERN BARROW...NORTHERN COBB...
CHEROKEE...SOUTHEASTERN BARTOW...FORSYTH AND NORTHERN GWINNETT
COUNTIES UNTIL 330 PM EDT...

At 238 PM EDT...a line of strong thunderstorms extended from near
Cassville to Canton, Cumming and Gainesville, moving southeast at 10
mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Canton, Cartersville, Jefferson, Cumming, Roswell, Johns
Creek, Alpharetta, Milton, Kennesaw, Duluth, Woodstock, Acworth,
Sugar Hill, Suwanee, Buford, Holly Springs, Braselton, Auburn and
Flowery Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3430 8488 3430 8454 3428 8414 3429 8376
      3427 8360 3403 8371 3400 8413 3406 8474
      3408 8474 3408 8481
TIME...MOT...LOC 1838Z 308DEG 10KT 3428 8389 3424 8409 3422 8443 3423
8475

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 10, 2:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Mon Aug 10 2020

GAZ001>004-011-101930-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-
257 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 330 PM EDT...

At 256 PM EDT...a line of strong thunderstorms extended from near
Blue Spring to near Noble to near Lafayette to near Cloudland,
moving southeast at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Lookout Mountain, Lyerly, Menlo,
Center Post, Subligna, Blue Spring, Fairview, Linwood, Villanow,
Cloudland, Chattanooga  Valley and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8504 3459 8509 3459 8511 3444 8518
      3437 8533 3439 8549 3465 8554 3498 8551
TIME...MOT...LOC 1856Z 334DEG 17KT 3490 8526 3475 8524 3467 8530 3456
8549

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 3:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Mon Aug 10 2020

GAZ038-050-051-102000-
Taliaferro GA-Oglethorpe GA-Greene GA-
307 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHERN
OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 400 PM EDT...

At 307 PM EDT...a strong thunderstorm was over Union Point, or near
Greensboro...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greensboro, Union Point, Woodville, White Plains, Siloam, Veazey,
Robinson, Penfield, Philomath and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3373 8320 3373 8298 3349 8291 3347 8325
TIME...MOT...LOC 1907Z 359DEG 8KT 3364 8310

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 10, 3:09 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Mon Aug 10 2020

GAZ046-048-056>059-070-071-102000-
Butts GA-Lamar GA-Rockdale GA-Monroe GA-Jasper GA-Spalding GA-
Newton GA-Henry GA-
309 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...SOUTHERN
ROCKDALE...NORTHWESTERN MONROE...WESTERN JASPER...EASTERN SPALDING...
SOUTHERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 400 PM EDT...

At 309 PM EDT...a line of strong thunderstorms extended from near
Oak Hill to near Jenkinsburg to Milner, moving east at 15 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Barnesville, Jackson, Forsyth, Locust Grove, Porterdale,
Flovilla, Milner, Jenkinsburg, Orchard Hill, Aldora, Stewart, Turtle
Cove, Ola, Worthville, Walker Mill, Blount, Eudora, Liberty Hill and
North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8425 3339 8414 3358 8407 3355 8375
      3327 8374 3298 8395 3307 8425
TIME...MOT...LOC 1909Z 288DEG 13KT 3349 8400 3336 8400 3313 8417

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 3:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 10 2020

GAZ103-104-102000-
Sumter GA-Webster GA-
313 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 400 PM EDT...

At 313 PM EDT...a strong thunderstorm was near Croxton Crossroads, or
10 miles southwest of Americus...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Plains, Sumter, Dumas, Maddox and Croxton Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3190 8437 3192 8438 3197 8444 3193 8445
      3192 8446 3192 8451 3213 8448 3211 8421
      3192 8421 3192 8434 3187 8434
TIME...MOT...LOC 1913Z 359DEG 8KT 3198 8437

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.